MAUDE Adverse Event Report: COVIDIEN SURGICAL SIGNIA; STAPLER, SURGICAL

COVIDIEN SURGICAL SIGNIA; STAPLER, SURGICAL
Model Number SIGCIRXL
Medical Device Problem Codes Device Slipped (1584); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a robot-assisted low anterior resection, the powered circular stapler displayed all green indicators during assembly.The device was inserted, the spike was extended to the maximum position, and the anvil was connected without issue.When the first assistant attempted to close the device to apply it to the very low rectum, it did not fully close, and a yellow adapter general error code appeared on the screen.The team attempted to open and close the device three additional times; however, the issue persisted.The surgeon then removed the circular stapler and replaced it with a manual circular stapler, which was fired without issue.No patient injury was reported.
 
Additional Manufacturer Narrative
D10 concomitant products: sigphandle sig power sigphandle handle - (serial#unknown); unk peea reload unknown powered eea reload - (lot#unknown); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SIGNIA
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25688906
Report Number1219930-2026-04243
Device Sequence Number21265154
Product Code GAG
UDI-Device Identifier10884521845497
UDI-Public(01)10884521845497(11)251208
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K240881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGCIRXL
Device Catalogue NumberSIGCIRXL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown